• All threads and posts regarding Coronavirus COVID-19 can now be found in our new area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

Urgent advice needed!

naomileah123

Registered User
Jul 17, 2015
4
Leeds, West Yorkshire
My Nana has vascular dementia and in the last week or so she's complaining of feeling pain in her head. She says it's like little shocks she can feel in her head, like electric ones. When she has them she seems to have a blank expression and you can see her wince in pain so I don't think she's imagining this. Is this just part of the dementia? Thanks in advance!
 

canary

Registered User
Feb 25, 2014
12,189
South coast
I hope its not dementia as I get that too!!
Ive been told that its a fatigue symptom where you are literally falling asleep on your feet. Has your Nana got very tired recently? You could get her GP to check it out and make sure there isnt anything else going on.
 

Bod

Registered User
Aug 30, 2013
1,235
I would be getting her to the GP's very quickly.
When did she last go to the dentist?

Bod
 

fizzie

Registered User
Jul 20, 2011
2,730
I agree - can you get a same day emergency appointment with the GP? I would consider it to be URGENT good luck, let us know how it goes x
 

jenniferpa

Registered User
Jun 27, 2006
39,448
She hasn't stopped taking any medication recently has she? I got these when I tried to stop taking effexor (an anti-depressant). Ended up taking over a year to taper very slowly off this drug.

But I agree - GP, pronto.
 

AndreaP

Registered User
Aug 19, 2015
75
Adelaide South Australia
Ditto on the antidepressant. If on the rare occasion I forget my morning dose by 7 pm that night I'm getting brain shocks.

If she is on an antidepressant and forgetting to take it every day this could well be the cause. Not actually a pain in my case but it feels like my brain twitches inside my head. Not a nice feeling at all.
 

jenniferpa

Registered User
Jun 27, 2006
39,448
Ditto on the antidepressant. If on the rare occasion I forget my morning dose by 7 pm that night I'm getting brain shocks.

If she is on an antidepressant and forgetting to take it every day this could well be the cause. Not actually a pain in my case but it feels like my brain twitches inside my head. Not a nice feeling at all.
No, it's horrible. And could easily be interpreted as pain I think.